# SDR UPS01834622

- Difficulty date: December 31, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT STA 1040 SHEAR CLIP FWD SIDE BETWEEN L36 & L35L IS EXFOLIATED.  REMOVED CORRODED SECTION OF SHEAR TIE, FABED NEW SECTION OF SHEAR TIE ALODINED AND PRIMED INSTALLED NEW SECTION OF SHEAR TIE IAW DC8 SRM 53-2-0 & 51-1-8.
